Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 102, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Sep 13, 2005, 3:03 PM CDT for Chickasaw County, Winneshiek County, Iowa. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 3:03 PM CDT (20:03 UTC)
- Expired
- Sep 13, 2005, 3:45 PM CDT
- In force
- 42 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Chickasaw County, IA, Winneshiek County, IA
The radar
The La Crosse radar (KARX), 100 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 3:05 PM CDT | TSTM WND DMG | New Hampton, IA | LARGE BRANCHES DOWN OVER MUCH OF CITY. |
| Sep 13, 3:05 PM CDT | TSTM WND GST 60 | New Hampton, IA | NUMEROUS TREES UPROOTED IN THE CITY. |
| Sep 13, 3:26 PM CDT | TSTM WND DMG | Decorah, IA | LARGE TREE BRANCHES DOWN. ONE COMMUNICATION TOWER DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 11:55 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 132003
SVRARX
IAC037-191-132045-
/O.NEW.KARX.SV.W.0102.050913T2003Z-050913T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
303 PM CDT TUE SEP 13 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINNESHIEK COUNTY IN NORTHEAST IOWA
CHICKASAW COUNTY IN NORTHEAST IOWA
* UNTIL 345 PM CDT
* AT 303 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
EXTENDING FROM NEW HAMPTON TO 13 MILES WEST OF WEST UNION. THE
SEVERE THUNDERSTORMS WERE MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
SAUDE AROUND 310 PM...
FORT ATKINSON AND SPILLVILLE AROUND 315 PM...
RIDGEWAY AND COUNTY ROADS W 14 AND A 34 AROUND 320 PM...
BLUFFTON AND CHIMNEY ROCK CAMPGROUND AROUND 325 PM...
HESPER AND LOCUST AROUND 330 PM...
THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.
LAT...LON 4311 9196 4309 9198 4308 9209 4297 9209
4295 9212 4301 9237 4321 9219 4322 9207
4333 9208 4348 9193 4348 9162
$$
RIECK4 follow-up statements
000
WWUS53 KARX 132013
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CDT TUE SEP 13 2005
MNC169-132100-
/O.CON.KARX.SV.W.0101.000000T0000Z-050913T2100Z/
WINONA MN-
313 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WINONA COUNTY...
AT 313 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING NICKEL SIZE HAIL OVER I 90 EXIT 257...OR ABOUT
10 MILES SOUTH OF WINONA. THE SEVERE STORM WAS MOVING NORTHEAST AT
40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NODINE AND I 90 EXIT 266 AROUND 320 PM...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4386 9150 4385 9152 4385 9177 4389 9182
4392 9179 4399 9164 4404 9158 4390 9137
4389 9137
$$
BOYNE000
WWUS53 KARX 132019
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
319 PM CDT TUE SEP 13 2005
IAC037-191-132045-
/O.CON.KARX.SV.W.0102.000000T0000Z-050913T2045Z/
CHICKASAW IA-WINNESHIEK IA-
319 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CHICKASAW AND WINNESHIEK COUNTIES...
AT 319 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH EXTENDING FROM 6
MILES SOUTHEAST OF CRESCO TO 11 MILES SOUTH OF DECORAH. THE SEVERE
STORMS WERE MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
JESPER AND LOCUST AROUND 325 PM...
HIGHLANDVILLE AROUND 330 PM...
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4311 9196 4309 9198 4308 9209 4297 9209
4295 9212 4301 9237 4321 9219 4322 9207
4333 9208 4348 9193 4348 9162
$$
RIECK000 WWUS53 KARX 132032 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 333 PM CDT TUE SEP 13 2005 WIC063-132043- /O.CAN.KARX.TO.W.0024.000000T0000Z-050913T2045Z/ LA CROSSE WI- 333 PM CDT TUE SEP 13 2005 ...THE TORNADO WARNING FOR LA CROSSE COUNTY HAS BEEN CANCELLED... IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE TORNADO WARNING FOR LA CROSSE COUNTY HAS BEEN CANCELLED. LAT...LON 4407 9116 4403 9113 4403 9103 4407 9104 $$ BOYNE
000
WWUS53 KARX 132050
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT TUE SEP 13 2005
IAC191-132100-
/O.EXP.KARX.SV.W.0102.000000T0000Z-050913T2045Z/
WINNESHIEK IA-
350 PM CDT TUE SEP 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR WINNESHIEK COUNTY HAS
EXPIRED...
THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR WINNESHIEK COUNTY HAS EXPIRED.
LAT...LON 4329 9180 4325 9184 4311 9196 4309 9201
4309 9207 4334 9206 4345 9196 4348 9192
4348 9162
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 2:55 AM CDT, 12 hours 8 minutes earlier.
Area forecast discussion, Sep 13, 2:55 AM CDT, 12 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 255 AM CDT TUE SEP 13 2005 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT MAIN FORECAST CONCERNS WILL BE SHOWER/THUNDERSTORM CHANCES TODAY/TONIGHT...AND AGAIN ON THURSDAY. DATA ANALYSIS AT 2 AM DEPICTED A SURFACE COLD FRONT EXTENDING FROM NORTHWEST WI...THROUGH SOUTHWEST MN AND INTO EASTERN NEB. EMBEDDED SHORTWAVE TROUGH IN SOUTHWEST FLOW ALOFT (EVIDENT ON WATER VAPOR SATELLITE LOOP) WAS KICKING OFF SCATTERED CONVECTION...SOME STRONG...FROM NORTHWEST IA...THROUGH SOUTHERN MN...INTO NORTHWEST HALF OF WI. 00Z 13SEP05 MODEL RUN SHOWS NAM INITIALIZING BETTER THEN THE GFS WITH REGARD TO CURRENT CONVECTION. BEYOND THIS...APPEARS BOTH MODELS IN DECENT AGREEMENT WITH THEIR MASS FIELDS UNTIL THURSDAY NIGHT. FOR TODAY...UPPER LEVEL TROUGH CONTINUES TO MOVE EAST INTO THE NORTHERN PLAINS...PUSHING THE SURFACE COLD FRONT INTO CENTRAL WI BY THIS EVENING. NAM SHOWS BEST MOISTURE TRANSPORT/SURFACE HEATING...AND RESULTANT SURFACE BASED CAPE WILL BE EAST OF THE FORECAST AREA ALREADY BY EARLY AFTERNOON. HOWEVER...LIFT ALONG THE FRONT AIDED WITH COOLING ALOFT ASSOCIATED WITH APPROACHING OF UPPER LEVEL TROUGH/FAVORED RIGHT ENTRANCE REGION OF 300MB JETLET/APPROACHING EMBEDDED MID LEVEL SHORTWAVE FROM CENTRAL PLAINS...SHOULD ALL COME TOGETHER FOR REDEVELOPMENT OF CONVECTION TODAY. WILL MAINTAIN THE LIKELY CHANCES CURRENTLY IN THE GRID DATA BASE. THE COLD FRONT FRONT REMAINS PROGRESSIVE...PUSHING WELL EAST OF THE AREA BY MIDNIGHT...TAKING THE RAIN CHANCES WITH IT. HIGH PRESSURE BUILDS INTO THE AREA...PROVIDING CLEARING CONDITIONS ACROSS THE AREA LATER IN THE NIGHT. CLEARING SKIES...RECENT RAINFALL...AND LIGHT WINDS WILL THEN LIKELY LEAD TO SOME RIVER VALLEY FOG. WILL INCLUDE THIS IN THE WEATHER GRID FOR LATE TONIGHT INTO EARLY MORNING HOURS WEDNESDAY. THE HIGH CONTINUES AND SETTLES ACROSS THE AREA ON WEDNESDAY FOR QUIET AND SEASONABLY COOLER CONDITIONS. THE HIGH ALREADY BUDGES EAST OF THE AREA BY WEDNESDAY NIGHT AS A MID LEVEL SHORTWAVE TROUGH AND SURFACE LOW MOVE EAST ACROSS SOUTHERN CANADA/NORTHERN PLAINS. APPEARS THAT THE MODELS ARE TAKING THE WAVE A BIT MORE NORTH THAN PREVIOUS RUNS...PLACING MOST OF THE ASSOCIATED FORCING NORTH OF THE FORECAST AREA ON THURSDAY. WILL HOWEVER MAINTAIN A SMALL CHANCE OF SHRA/TS ACROSS WESTERN AND NORTHERN PERIPHERY OF THE FORECAST AREA WHICH WILL REMAIN ON THE EASTERN EDGE OF WEAK TO MODERATE MOISTURE TRANSPORT BETWEEN 850 AND 925MB. NAM AND GFS DIFFER THURSDAY NIGHT TIME FRAME. THE NAM TAKES THE COLD FRONT FROM THE SOUTHERN CANADIAN LOW SOUTHEAST ACROSS THE AREA WITH LIGHT QPF. MEANWHILE...THE GFS WANTS TO LIFT THE BOUNDARY BACK NORTH AS A WARM FRONT IN ADVANCE OF A NEW WAVE OF LOW PRESSURE ACROSS THE NORTHERN PLAINS. IT ALSO SHOWS NO PRECIPITATION. WILL TAKE A COMPROMISE HERE AND INCREASE THE CLOUDS ACROSS THE AREA...BUT WILL LEAVE DRY FOR NOW. .LONG TERM...FRIDAY THROUGH MONDAY 00Z 13SEP05 GFS CONTINUING TO SHOW A PROGRESSIVE PATTERN THROUGH THE PERIOD AS FLOW REMAINS FAIRLY HIGH ZONAL. PRETTY STRONG CYCLOGENESIS TAKES PLACE OVER WESTERN NEBRASKA SATURDAY NIGHT. THE LOW THEN TRACKS QUICKLY NORTHEAST TOWARD THE UPPER MIDWEST ON SUNDAY...SPREADING SHOWER/THUNDERSTORM CHANCES ACROSS THE AREA. GRIDS HAVE THIS HANDLED WELL...SO NO CHANGES MADE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DAS
Hazardous weather outlook, Sep 13, 2:25 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 225 PM CDT TUE SEP 13 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-141000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 225 PM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL TRACK SLOWLY ACROSS THE REGION THIS AFTERNOON... EXITING INTO EASTERN WISCONSIN THIS EVENING. TO THE SOUTHWEST...AN UPPER LEVEL DISTURBANCE WILL SPIN NORTHEAST AHEAD OF THE FRONT... TRACKING ACROSS SOUTHEAST WISCONSIN ALSO DURING THE EVENING HOURS. THESE WEATHER FEATURES WILL WORK ON THE INSTABILITY ACROSS THE REGION TO TRIGGER THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. THE INSTABILITY AND WIND PROFILES WILL FAVOR SEVERE THUNDERSTORM DEVELOPMENT...WITH ISOLATED SUPERCELLS ALSO POSSIBLE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL COME THURSDAY AS ANOTHER WEAK DISTURBANCE MOVES ACROSS SOUTHERN CANADA. THE BEST CHANCE FOR RAIN WILL BE NORTH OF A LINE FROM AUSTIN AND WINONA MINNESOTA...TO NEILLSVILLE WISCONSIN. IT DOES NOT APPEAR AT THIS TIME THAT ANY OF THESE STORMS WILL BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE ON SUNDAY...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AT TIMES THIS AFTERNOON AND EARLY THIS EVENING. SPOTTER GROUPS SHOULD BE PREPARED TO DEPLOY AS THUNDERSTORMS APPROACH THEIR AREA. THE MOST FAVORABLE TIMES FOR ACTIVATION WILL BE THROUGH 6 PM. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RIECK
In the hours before
Special weather statement, Sep 13, 11:53 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1153 AM CDT TUE SEP 13 2005 IAZ008>011-018-019-029-030-WIZ054-055-061-140000- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-MITCHELL- RICHLAND-WINNESHIEK THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 781 IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 8 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE HOWARD WINNESHIEK IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH... ELKADER...NEW HAMPTON...OELWEIN...OSAGE...PLATTEVILLE... PRAIRIE DU CHIEN...RICHLAND CENTER AND WAUKON.
Local storm report, Sep 13, 2:14 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 3 N STACYVILLE 43.48N 92.78W
09/13/2005 0.75 INCH MITCHELL IA PUBLIC
&&
SHEASpecial weather statement, Sep 13, 2:21 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 221 PM CDT TUE SEP 13 2005 MNZ079-087-088-094>096-WIZ017-029-032>034-041>044-053-140200- ADAMS-BUFFALO-CLARK-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE- MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 782 IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 6 COUNTIES IN SOUTHEAST MINNESOTA FILLMORE HOUSTON MOWER OLMSTED WABASHA WINONA IN WISCONSIN THIS WATCH INCLUDES 10 COUNTIES IN CENTRAL WISCONSIN ADAMS CLARK JUNEAU IN NORTH CENTRAL WISCONSIN TAYLOR IN SOUTHWEST WISCONSIN VERNON IN WEST CENTRAL WISCONSIN BUFFALO JACKSON LA CROSSE MONROE TREMPEALEAU THIS INCLUDES THE CITIES OF...AUSTIN...CALEDONIA...FRANKLIN... GLENDALE...INDEPENDENCE...LA CROSSE...MAUSTON...MEDFORD... NEILLSVILLE...ONALASKA...ROCHESTER...RUSHFORD...VIROQUA... WABASHA AND WINONA. IAZ008>011-018-019-029-030-WIZ054-055-061-140000- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-MITCHELL- RICHLAND-WINNESHIEK SEVERE THUNDERSTORM WATCH 781 REMAINS VALID UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 8 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE HOWARD WINNESHIEK IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH... ELKADER...NEW HAMPTON...OELWEIN...OSAGE...PLATTEVILLE... PRAIRIE DU CHIEN...RICHLAND CENTER AND WAUKON.
Local storm report, Sep 13, 2:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
251 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 W PETERSON 43.79N 91.85W
09/13/2005 0.88 INCH FILLMORE MN PUBLIC
NICKEL SIZE HAIL
&&
SHEALocal storm report, Sep 13, 2:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL 3 N PETERSON 43.83N 91.83W
09/13/2005 1.00 INCH FILLMORE MN PUBLIC
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 2:00 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 31 min |
| Sep 13, 3:32 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 28 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.